Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i went to the pharmacy to get my prescription filled for accutane. however, when i got home i checked and recieved claravis instead. i was wondering whteher this is ok to take or not. is it completely different from accutane? i heard its the same?

are there more side effects associated with claravis over accutane?

please help....thnks everyone

Share this post


Link to post
Share on other sites
i went to the pharmacy to get my prescription filled for accutane. however, when i got home i checked and recieved claravis instead. i was wondering whteher this is ok to take or not. is it completely different from accutane? i heard its the same?

are there more side effects associated with claravis over accutane?

please help....thnks everyone

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×